Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 79 of 194 found articles
 
 
  Geometric path following control in a moving frame ∗ ∗ This work was partially financially supported by Government of Russian Federation, Grant 074-U01
 
 
Title: Geometric path following control in a moving frame ∗ ∗ This work was partially financially supported by Government of Russian Federation, Grant 074-U01
Author: Wang, Jian
Kapitaniuk, Iurii A.
Chepinskiy, Sergey A.
Liu, Dongliang
Krasnov, Aleksandr J.
Appeared in: IFAC-PapersOnLine
Paging: Volume 48 (2015) nr. 11 pages 6 p.
Year: 2015
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 79 of 194 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands